# SDR SWAA2013021812740

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 52,233 hours, 30,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR CATCHES DOOR FRAME WHEN DOOR IS OPENED.  REPOSITIONED SLIDE IN CASE PER M/M.
